# SDR SWAA2015120746836

- Difficulty date: November 11, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 56,373 hours, 32,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HORIZONTAL FLANGE CRACKED AT BS 727B, RBL 45.57 FASTENER HOLE NR 2.  REPAIRED SEAT TRACK IAW EA.
